What causes sore throat and itchy red spots on legs and neck?
salt water gargaling, steam inhalation, lozenges, upload the pictures of rash
I have gone through your query.
A confirmed diagnosis is not possible on net but it will be helpful if you can upload the pictures of of the rash, for better assessment and for providing you with specific advice.
For sore throat I would have suggested you to go for salt water gargaling and steam inhalation with few drops of eucalyptus oil in it, for three to four times a day. Along with this I would suggest you to suck lozenges like strepsil or cofsil which ever available at your place. This measures will be beneficial as they will produce soothing effect on the throat.
For rash, kindly upload the pictures, and continue treatment as suggested. It is better to wash the affected part with cool water and mild soap like dermadew or dove before applying the ointment. Also I would suggest you to kindly look for any bedbug's.
Kindly get back to us with the pictures.
This provisional advice provided by me is based entirely on the input provided to me. I would suggest examination by the doctor.
I hope this suggestion might be of some help to you.
I have checked already for bedbugs...none, and no spiders either. No fleas either; we have never had any indoor animals.
I have since had some funny episodes in the night 2 nights ago: my lips felt prickly, and my eyes hurt and there was pressure in my head - it happened about 12 times on and off all night long...very unusual...it lasted about 1-2 min. each time, then subsided. I had taken benedryl when I went to bed.. could that have caused these spells?
I went to dr. and they are checking my thyroid. They also did an EKG and it was fine. Dr. took blood vials and suggested I get these creams for my dry skin: cerave cream, Aquaphor cream, and cetaphil cream, and also prescribed an allergy med: cetirizine - 1 each night.
Thank you - please reply.
Oh, yes, and thank you for getting back to me ...I checked my emails for hours and hours....but never heard from anyone. I just found out today, replies do not come to my email, even though I was led to believe they would come to my email.
1. What could cause those weird spells I mentioned above?
2. What causes extremely dry skin all of a sudden?
3. What vitamins do you think are best for me?
4. One dr. thot I must have ingested (ate or breathed in) something toxic to cause the spots. What do you think?
5. They were red, about 3/4 " to an inch roundish, hot, in groups of 3-5, and very itchy. some on legs, forearms, chin line, shoulder. Like I said, they are now gone, praise the Lord.
Blessings, XXXXXXX XXX
Sorry for late reply.
Thanks for providing the information.
As you have mentioned that the rashes are have gone and also you have not found any bed bugs, it might be insect bite like by mosquito. Continue the treatment as prescribed. You will be fine.
Other symptoms like pressure in head and pain behind the eye, might be due to frontal sinusitis. I would presently would suggest you for steam inhalation with few eucalyptus oil in it, for 3 to 4 times a day for week. You should be fine with this.
Dry skin, it is difficult to comment without examination, it might be related to external environment or allergy, but the medicines given will be beneficial. Presently, I would not suggest you any vitamins. Possibility of allergy as result of eating or inhaling is other possibility.
Hope this helps.
Last night, I took 4 herbal laxatives before retiring, around 10:00. (I have a terrible time with constipation.) They are from Vitacost and contain: senna, strawberry, peach, anise, caraway hibiscus, calendula, dicaicium phosphate, cellulose, stearic acid (vegetable source), silicon dioxide, crsocarmellosa sodium and aqueous film coating.
I have taken these before, but not usually 4 at a time. I am still not sure if this is the cause, but I am told it is possible to develop an allergy at any time. I do remember having my lips feel tingly another time after taking this herbal pill, but I had taken other vitamins at the same time too.
You are so right, I do need to eliminate all vitamins and just do one at a time...
I called Vitacost and they did not have access to their records of adverse reactions, although they assured me they keep records on all adverse effects.
They did reimburse me for the Herbal Laxatives. I do not know how to send pictures of my rash, or I would do that. I am a novice at computers...
Do you have any info on the above ingredients, if any of them could cause a rash? That is my important question of the day.
Also, what is the best, safest product to help with constipation?
Well, here are my symptoms: Eye pressure, tingly lips, headache, a little sick to my stomach, (nausea), tingling in my cheeks, lots of floaters in my eyes, numbness in my throat and tongue...so strange. I am drinking alot of water to flush out anything I might have ingested....trying to breathe fresh air outside from time to time too....I wonder if it was that herbal laxative....
I just want to get to the bottom of it; my spots are very itchy, and raised.
I did take 2 more of these herbal lax. this am before I even realized they might be the culprit.
My symptoms are lessening...I have been drinking LOTS of water, and lemon juice. I will avoid those herbal lax, just in case....
Just wanted you to know I am feeling more normal.
routine use of laxative is not good
Sorry for delayed response, due to hectic schedule.
It is difficult to comment on the rash without examination, but yes it can be an allergic reaction. As it is decreasing, you should be fine. Kindly do not take any medication without consulting doctor. For constipation, I would recommend you to eat lot of high fiber containing diet, go for more vegetables based diet, eat less of meat and also spicy food. Drink lot of water. This should help you. Routine use of laxatives is not a good option.
Hope this helps.
I'll be glad to clarify your further queries.
find the answer below
Do you have any sinus problems. As this funny feeling in the throat can some times be related to it.
It would be better if you can do steam inhalation with eucalyptus oil in it, at least 4 to 5 times a day, this should be beneficial.
I would suggest you to see ENT specialist once to rule out any tonsillitis. As you have mentioned that you have difficulty in swallowing. For lips presently I would suggest you to apply lip balm, apart from that no further treatment is required.
Hope this helps.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Sore throat red spots
- What causes recurring sore throat with red bump
- Red and itchy palms sore throat
- What causes sore throat when i have red meat
- What causes bodyaches with sore throat
- What virus causes sore throat
- What is the cause of the recurring sore throat
- What causes painful sore throat and coughing red phlegm
- Toothache sore throat whats the cause
- What causes sore throat and cough
- What causes temporary black outs while on Prozac?
- Suggest treatment for painful rash on body
- How long should Olanzapine and Clozapine be taken for psychosis and...
- What causes episodes of dizziness and nausea?
- Suggest remedy for stomach ache
- Suggest treatment for pain during urination
- What causes black mole on penis?
- Suggest treatment for hemorrhoids
- Can i take NyQuil while on Mucinex?
- What causes intermittent fever and nausea?